Fentanyl Abuse Withdrawal Symptoms
When a person regularly participates in Fentanyl abuse by taking the drug at an excessive level, then you could obviously expect this individual to experience potential withdrawal symptoms because they are abusing this particular type of drug. As a matter of fact, Fentanyl is actually an opioid which is a highly addictive substance and unfortunately anybody who abuses this type of a drug or medication will always end up experiencing very serious withdrawal symptoms which could even be really severe and life-threatening in a lot of cases.
I am going to spend some time now in the rest of this article going over Fentanyl abuse and the withdrawal symptoms that you may or may not experience. Most people experience some type of withdrawal symptoms when quitting Fentanyl, but you will not necessarily experience all of the different withdrawal symptoms. So I’m going to fill you in on the ones that could possibly happen to you so that you are aware of the symptoms in case you are going through this withdrawal on your own and you don’t know whether or not this is normal. So please pay close attention to the symptoms that I am about to share with you.
One thing you really need to be aware of regarding Fentanyl is that your dependence upon this drug can literally build up really quickly and grab you without warning. Another thing you might not know already is that your tolerance for Fentanyl can also grow rapidly so you’ll need more and more of this drug in order to achieve the same high. That’s one of the reasons why Fentanyl abuse happens to be running rampant at this point in time.
So what type of withdrawal symptoms will a Fentanyl abuser on the patch often experience? Well, here is a quick look at a good many of the symptoms that you may or may not feel:
So these are some of the main withdrawal symptoms you definitely need to look out for, and there is a very strong chance that you may experience one or even more of these symptoms when you first begin withdrawing from Fentanyl. So please be aware of this and please remember that it’s normal to experience the symptoms if you are withdrawing from this drug so don’t get too worried because this is expected to happen.
If you are using the Fentanyl patch correctly and you aren’t coming off of this drug as a Fentanyl abuse participant then you can expect to experience withdrawal symptoms like this but it will probably not be as bad as if you were a drug addict abusing this particular drug. But there are some factors that you need to be aware of that will depend on how long it takes you to withdraw from this particular medication.
The first withdrawal factor that you need to recognize as a Fentanyl patch user is that your withdrawal symptoms might be longer depending on how long you’ve worn one of these patches to begin with. The longer you’ve been wearing a Fentanyl patch, the harder it will be to get off of this drug and the worse the withdrawal symptoms are that you might experience. Another thing you need to consider is the dosage of the Fentanyl that you’ve been taking.
If it’s a strong dosage then your withdrawal symptoms could be a lot worse as well. Your medical history can play a strong part in the way that you experience withdrawal symptoms, and another potential area that can affect withdrawal is how tolerant you are to this particular type of medication. So keep in mind all of these various factors as well because they can definitely affect the way you withdraw from Fentanyl when coming off of the patch.
If you happen to be someone who regularly uses this drug for Fentanyl abuse, then unfortunately you should expect to experience these same withdrawal symptoms but at a much greater intensity. And remember the four factors that I just mentioned because they are also going to play a major role in what happens to you when you begin withdrawing from this drug as well. If you’ve been using this drug for a long time and you have developed a high tolerance for it then your withdrawal symptoms are probably going to be a lot worse than the regular patient who uses the drug the way they’re supposed to.
I’m sure as a Fentanyl abuse user you probably have developed yourself quite a high tolerance for this particular drug as well. If your tolerance is strong then that means you have been taking more and more of the drug to achieve the same high. Unfortunately this is going to work against you when you begin withdrawing from Fentanyl because you will obviously be withdrawing from a lot more of this drug then many other people since you’ve been taking it at such a high dosage for such a long period of time.